# SDR 0001262709

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 42,238 hours, 25,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, PHL MAINTENANCE FOUND AFT SECTION OF EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERY, OPERATIONAL CHECK OK.
